Vol. 68, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On the Hausdorff-Young theorem for integral operators

Bernard Russo

Vol. 68 (1977), No. 1, 241–253
Abstract

A sharp inequality of Hausdorff-Young type is proved for integral operators. Applications are made in operator theory and in harmonic analysis on locally compact groups.

Mathematical Subject Classification 2000
Primary: 47G05, 47G05
Secondary: 43A30
Milestones
Received: 13 January 1976
Revised: 5 May 1976
Published: 1 January 1977
Authors
Bernard Russo